VOL. 42 · NO. 1 | 2012
Front Matter
Rocky Mountain J. Math. 42 (1), (2012) Open Access
No abstract available
Omar A. Abughneim, Emad E. Abdaljawad, Hasan Al-Ezeh
Rocky Mountain J. Math. 42 (1), 1-13, (2012) DOI: 10.1216/RMJ-2012-42-1-1 Open Access
KEYWORDS: zero-divisor graph, Clique number, Integers modulo n, 05C69, 13A99
No abstract available
M. Faghih Ahmadi, K. Hedayatian
Rocky Mountain J. Math. 42 (1), 15-23, (2012) DOI: 10.1216/RMJ-2012-42-1-15 Open Access
KEYWORDS: Supercyclic operators, Hypercyclic operators, m -isometries, 47A16
No abstract available
P.J. Bushell, D.E. Edmunds
Rocky Mountain J. Math. 42 (1), 25-57, (2012) DOI: 10.1216/RMJ-2012-42-1-25 Open Access
No abstract available
James P. Cossey
Rocky Mountain J. Math. 42 (1), 59-69, (2012) DOI: 10.1216/RMJ-2012-42-1-59 Open Access
KEYWORDS: Brauer character, finite groups, representations, solvable groups, 20C20
No abstract available
Wojciech Czernous
Rocky Mountain J. Math. 42 (1), 71-89, (2012) DOI: 10.1216/RMJ-2012-42-1-71 Open Access
KEYWORDS: Partial functional differential systems, classical solutions, local existence, bicharacteristics, 35R10, 35L45
No abstract available
S. Hambleton, V. Scharaschkin
Rocky Mountain J. Math. 42 (1), 91-96, (2012) DOI: 10.1216/RMJ-2012-42-1-91 Open Access
KEYWORDS: Quadratic reciprocity, Pell conics, 11A15, 11C08
No abstract available
Marina Haralampidou
Rocky Mountain J. Math. 42 (1), 97-116, (2012) DOI: 10.1216/RMJ-2012-42-1-97 Open Access
KEYWORDS: Locally $H^*$-algebra (locally $m$-convex $H^*$-algebra), $(bs)$-property, $H$-property, Ambrose algebra, family of axes, canonical orthogonal basis, $(Pbs)$-property, hereditary Ambrose algebra, 46H05, 46H10, 46H20, 46M05
No abstract available
Osamu Hatori, Kiyotaka Kobayashi, Takeshi Miura, Sin-Ei Takahasi
Rocky Mountain J. Math. 42 (1), 117-150, (2012) DOI: 10.1216/RMJ-2012-42-1-117 Open Access
KEYWORDS: The Mazur-Ulam theorem, isometries, metricoid spaces, metricoid groups, the Banach-Stone theorem, 46B04, 46J10
No abstract available
Hyun Ho Lee
Rocky Mountain J. Math. 42 (1), 151-156, (2012) DOI: 10.1216/RMJ-2012-42-1-151 Open Access
KEYWORDS: Extemally rich $C^*$-algebras, $C^*$-algebras of real rank zero, purely infinite simple $C^*$-algebras, ‎‎‎extension property, 46L05
No abstract available
Frédéric Latrémolière, Nicholas Ormes
Rocky Mountain J. Math. 42 (1), 157-200, (2012) DOI: 10.1216/RMJ-2012-42-1-157 Open Access
KEYWORDS: Minimal Cantor systems, orbit injections, $C^*$-Algebras, Rieffel-Morita equivalence, 37D05, 37B50, 46L99, 16D90
No abstract available
Taiyu Li
Rocky Mountain J. Math. 42 (1), 201-222, (2012) DOI: 10.1216/RMJ-2012-42-1-201 Open Access
KEYWORDS: circle method, exponential sums over primes, WaringGoldbach problems, 11P32, 11P05, 11P55
No abstract available
N. Mahdou, A. Mimouni
Rocky Mountain J. Math. 42 (1), 223-234, (2012) DOI: 10.1216/RMJ-2012-42-1-223 Open Access
KEYWORDS: Well-centered ring, trivial extension, Pullbacks, 13G055, 13A15, 13F05, 13G05, 13F30
No abstract available
Valentin Matache
Rocky Mountain J. Math. 42 (1), 235-249, (2012) DOI: 10.1216/RMJ-2012-42-1-235 Open Access
KEYWORDS: Composition operator, numerical range, 47B33, 47B35
No abstract available
Edward Neuman
Rocky Mountain J. Math. 42 (1), 251-256, (2012) DOI: 10.1216/RMJ-2012-42-1-251 Open Access
KEYWORDS: Multivariate convex functions, density function, Inequalities‎, optimization, 26D15, 26B25
No abstract available
Predrag Punos˘evac, Qiudong Wang
Rocky Mountain J. Math. 42 (1), 257-283, (2012) DOI: 10.1216/RMJ-2012-42-1-257 Open Access
No abstract available
Kamran Sharifi
Rocky Mountain J. Math. 42 (1), 285-292, (2012) DOI: 10.1216/RMJ-2012-42-1-285 Open Access
KEYWORDS: Hilbert $C^*$-module, Unbounded operators, gap topology, 46L08, 46C05, 47L60, 47B50
No abstract available
Stephen M. Shea
Rocky Mountain J. Math. 42 (1), 293-304, (2012) DOI: 10.1216/RMJ-2012-42-1-293 Open Access
KEYWORDS: Bernoulli scheme, finitary isomorphism, r-process, Markov, d-equivalence, 37A35
No abstract available
Fethi Soltani
Rocky Mountain J. Math. 42 (1), 305-328, (2012) DOI: 10.1216/RMJ-2012-42-1-305 Open Access
KEYWORDS: Dunkl operators, $l^2$-multiplier operators, Caldeŕon's reproducing formulas, best approximation formulas, 42C15, 44A15
No abstract available
Gaowen Xi
Rocky Mountain J. Math. 42 (1), 329-337, (2012) DOI: 10.1216/RMJ-2012-42-1-329 Open Access
KEYWORDS: Hilbert's type inequality, weight coefficient, Hölder inequality, generalization, Reinforcement, 26D15
No abstract available
Xinbing Yang, Xiaochun Fang
Rocky Mountain J. Math. 42 (1), 339-352, (2012) DOI: 10.1216/RMJ-2012-42-1-339 Open Access
KEYWORDS: finite group action, crossed product, Rokhlin property, tracial rank, 46L05, 46L35, 46L55
No abstract available
Back to Top